# SDR SWAA2015020936409

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 29,948 hours, 17,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 63550
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR RETAINER LOOSE.  SECURED SLIDE IAW WO.
